# SDR HEEA979044

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Condition: Torn
- Location: M/R Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIP CAP HAS LOWER AND UPPER SKIN TORN OUT OF LIMITS.  ALSO THE SKIN BETWEEN OUTER DOUBLER AND INNER DOUBLER BROKEN AT THE LEADING EDGE STRIP. SENT TO COMPOSITE TECHNICS FOR INSPECTION AND REPAIR.
